KAJOUNI Ahmed

Professeur Assistant

Dérivation d’ordre fractionnaire – Théorie de semi_groupes et Problèmes d’évolutions – Equations différentielles

  • Hilal, K.– Kajouni, A.:  Boundary value problems for hybrid differential equations with fractional order. Adv. Differ. Equ. 2015, 183 (2015)
  • Khalid Hilal and Ahmed Kajouni :  Existence of the Solution for System of Coupled Hybrid Differential Equations with Fractional Order and Nonlocal Conditions. Hindawi Publishing Corporation (2016), Article ID 4726526
  • L.S. CHADLI, S. MELLIANI, K. HILAL, AND A. KAJOUNI :  Existence and uniqueness results of fuzzy fractional differential equation with nonlocal conditions —Journal of Universal Mathematics Vol.1 No.1 pp.9-16 (2018)
  • Vous pouvez consulter vos notes et résultats via la plateforme ENT
  • ent.usms.ac.ma